Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 17, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 9:37 PM CDT for Independence County, Sharp County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 9:37 PM CDT (02:37 UTC)
- Expired
- Apr 27, 2014, 10:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Independence County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 146 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2449 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 8.8
- Supercell composite
- 40.3
The text
As transmitted, in the capitals the NWS used until 2016.
178
WFUS54 KLZK 280237
TORLZK
ARC063-135-280300-
/O.NEW.KLZK.TO.W.0017.140428T0237Z-140428T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 1000 PM CDT
* AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR SALADO...OR 5 MILES SOUTHEAST OF BATESVILLE.
DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
BATESVILLE... SALADO... MOOREFIELD...
MAGNESS... SULPHUR ROCK... PFEIFFER...
NELSONVILLE... GRANGE... GAINESBORO...
DOWDY... CURIA... CORD...
CHARLOTTE... AETNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3588 9122 3587 9121 3567 9152 3578 9166
3616 9135 3615 9134 3590 9135 3590 9121
3589 9120
TIME...MOT...LOC 0237Z 222DEG 45KT 3580 9150
$$
64What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:17 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Apr 27, 6:17 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 617 PM CDT SUN APR 27 2014 .DISCUSSION... UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... COMPLICATED FORECAST FOR THE 00Z TAF PERIOD. WIDESPREAD CONVECTION ACROSS THE STATE WILL AFFECT ALL TERMINALS AT SOME POINT THROUGH 08-10Z MON. AS SUCH...HAVE JUST GONE WITH PREVAILING -TSRA AT ALL TERMINALS OVER THE NEXT SEVERAL HOURS...WITH TEMPO GROUP FOR STRONG AND VARIABLE WINDS ALONG WITH REDUCED VSBY AND +TSRA. WANTED TO KEEP THINGS SIMPLE AS TRYING TO TIME PERIODS OF THUNDERSTORM ACTIVITY IN DETAILED FASHION WOULD HAVE RESULTED IN EXCESSIVELY LONG AND HARD TO READ TAFS. EXPECT A FAIRLY RAPID RECOVERY OF FLIGHT CATEGORIES ONCE CONVECTION MOVES EAST OF TERMINALS LATER TONIGHT. ANOTHER IMPULSE WILL REVIVE CONVECTIVE ACTIVITY AFTER 12Z IN SOUTHEAST ARKANSAS. INCLUDED VCSH FOR KPBF AND KLLQ TO HINT AT RESURGENT CONVECTION BUT WILL WAIT UNTIL LATER TAF PACKAGES TO INCLUDE ANY PREVAILING OR TEMPO SHRA/TSRA THERE. && .PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 27 2014/ NEAR TERM...TONIGHT THROUGH MONDAY SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S. MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S. ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/ SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS SIGNIFICANT FOR SUPERCELL FORMATION. THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN EFFECT. THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR CLOSER TO THE CDFNT. MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY... BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER TEMPERATURES FOR WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM... ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW NORMAL IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 64 78 51 / 70 100 40 20 CAMDEN AR 84 67 80 54 / 70 90 50 20 HARRISON AR 76 58 75 47 / 80 70 20 20 HOT SPRINGS AR 75 65 81 54 / 80 80 30 20 LITTLE ROCK AR 73 65 81 56 / 70 100 40 20 MONTICELLO AR 80 68 76 59 / 60 100 60 30 MOUNT IDA AR 73 64 79 48 / 80 70 30 10 MOUNTAIN HOME AR 73 61 77 49 / 80 80 30 20 NEWPORT AR 70 66 78 54 / 70 100 50 20 PINE BLUFF AR 75 67 78 57 / 60 100 50 30 RUSSELLVILLE AR 75 63 79 48 / 80 70 30 10 SEARCY AR 71 65 80 51 / 70 100 40 20 STUTTGART AR 72 67 79 57 / 70 100 50 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE- CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI- SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && AVIATION...64
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 27 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING. SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT. WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR... WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN ARKANSAS. THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY. HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Apr 27, 9:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO MACKS 35.62N 91.37W
04/27/2014 JACKSON AR LAW ENFORCEMENT
A TORNADO IS REPORTED NEAR MACKS.
&&
28Local storm report, Apr 27, 9:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO JACKSONPORT 35.64N 91.31W
04/27/2014 JACKSON AR LAW ENFORCEMENT
A TORNADO WAS REPORTED AT JACKSONPORT.
&&
28Local storm report, Apr 27, 9:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 1 SE PANGBURN 35.42N 91.83W
04/27/2014 E1.00 INCH WHITE AR TRAINED SPOTTER
&&
28Local storm report, Apr 27, 9:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO STEPROCK 35.43N 91.69W
04/27/2014 WHITE AR CO-OP OBSERVER
TIN ON THE GROUND AND POWER LINES DOWN.
&&
28Local storm report, Apr 27, 9:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TORNADO VILONIA 35.08N 92.21W
04/27/2014 FAULKNER AR AMATEUR RADIO
TWO HOUSES ON CEMETARY ROAD HAVE BEEN WIPED CLEAN TO THE
FOUNDATION.
&&
28Local storm report, Apr 27, 9:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TORNADO 3 W CAMPBELL STATION 35.67N 91.31W
04/27/2014 JACKSON AR LAW ENFORCEMENT
SHERIFF HAS THREE DEPUTIES REPORTED TORNADO ON THE GROUND
ON HIGHWAY 17.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Pulaski, Van Buren, White | 42 min |
| Apr 27, 7:05 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 25 min |
| Apr 27, 7:06 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 24 min |
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 35 min |
| Apr 27, 7:27 PM CDT | Tornado Warning | LZK | White | 33 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| Apr 27, 7:29 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 31 min |
| Apr 27, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Apr 27, 7:39 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 51 min |
| Apr 27, 7:56 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, White | 34 min |
| Apr 27, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Van Buren and 1 more | 38 min |
| Apr 27, 8:14 PM CDT | Tornado Warning | LZK | White | 31 min |
| Apr 27, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Stone, Van Buren, White | 43 min |
| Apr 27, 8:38 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 37 min |
| Apr 27, 8:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Stone, White | 48 min |
| Apr 27, 9:04 PM CDT | Tornado Warning | LZK | Independence, Jackson | 41 min |
| Apr 27, 9:18 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence | 27 min |
| Apr 27, 9:19 PM CDT | Tornado Warning | LZK | Cleburne, Independence | 26 min |
| Apr 27, 9:47 PM CDT | Tornado Warning | LZK | Independence, Jackson | 28 min |
| Apr 27, 9:48 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone and 1 more | 3 hr |
| Apr 27, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 25 min |
| Apr 27, 10:08 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 52 min |
| Apr 27, 10:37 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 38 min |
| Apr 27, 10:49 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Newton, Pope | 41 min |
| Apr 27, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 47 min |
| Apr 27, 11:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Apr 27, 11:16 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp | 29 min |
| Apr 27, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 2 more | 51 min |
| Apr 27, 11:39 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy | 21 min |
| Apr 27, 11:43 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Van Buren and 1 more | 47 min |
| Apr 28, 12:51 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 43 hr |
| Apr 28, 12:54 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 60 hr |
| Apr 28, 12:57 AM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 3 hr |
| Apr 28, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry | 44 min |
| Apr 28, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 53 hr |
| Apr 28, 2:13 AM CDT | River Flood Warning | LZK | Randolph | 13 days |
| Apr 28, 2:13 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 23 days |
| Apr 28, 2:16 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 44 min |
| Apr 28, 2:41 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 49 min |
| Apr 28, 3:00 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Pulaski | 45 min |
| Apr 28, 3:02 AM CDT | River Flood Warning | LZK | Independence | 56 hr |
| Apr 28, 3:08 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 37 min |
| Apr 28, 3:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 28, 3:21 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 39 min |
| Apr 28, 3:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 47 min |
| Apr 28, 3:48 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| Apr 28, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 37 min |
| Apr 28, 3:59 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln | 46 min |
| Apr 28, 4:04 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 41 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | LZK | Monroe | 43 min |
| Apr 28, 4:39 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 51 min |
| Apr 28, 5:07 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 23 min |
| Apr 28, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 31 min |
| Apr 28, 9:02 AM CDT | Special Weather Statement | LZK | Prairie | 18 min |
| Apr 28, 9:20 AM CDT | Special Weather Statement | LZK | Prairie | 20 min |
| Apr 28, 9:30 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| Apr 28, 12:54 PM CDT | River Flood Warning | LZK | Independence, Jackson | 4 days |
| Apr 28, 1:01 PM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 8 days |
| Apr 28, 1:03 PM CDT | River Flood Warning | LZK | Arkansas, Monroe | 31 days |
| Apr 28, 1:16 PM CDT | River Flood Advisory | LZK | Prairie | 36 hr |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.